MathSciNet Relay Station
MathSciNet bibliographic data
MR1431198 (98a:53008) 53A10 (53C42)
Bérard, P.; do Carmo, M.; Santos, W. The index of constant mean curvature surfaces in hyperbolic $3$-space. Math. Z. 224 (1997), no. 2, 313–326.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement